# SDR REXA2012053000801

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 21,055 hours, 18,677 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE, CLIMBING THRU FL250 RUN QRH, RETURNED TO DEPARTURE.  PERFORMED TROUBLESHOOTING PER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH.  REMOVED AND REPLACED FECU IAW AMM 27-51-05, PERFORMED TASK 27-51-10-220-802, 27-51-05-740-801, AND 27-54-00-710-801.  CHECKED GOOD.
